# SDR MWEA060149

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365843
- Condition: Corroded
- Location: Bs 256-262
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL INTERGRANULAR CORROSION ON LOWER SURFACE, 6 INCHES OF FRAME STATION 256 TO 262, LONGERON 44 RIGHT TO LONGERON 54 RIGHT.  FABRICATED AND INSTALLED FLOOR PANEL.
